Search the Community
Showing results for tags 'tapering too fast'.
Hello. I’m 62. I’ve taken an SSRI (primarily citalopram) since ~1997 for depression. I stopped drinking in 2011, and participated in recovery programs (through my HMO and Women for Sobriety) for several years. I began medical cannabis for anxiety and sleep problems in 2013. Over the past ~2 years, I’ve lost 50 pounds (going from obese to a “normal” weight), and have eaten better and exercised much more consistently than before. I retired in late 2020. Now that many of my stressors are less intense, or gone altogether, and I’m taking much better care of myself (including not self-medicatin
Kathya posted a topic in Introductions and updatesTapering Abilify too fast, now at 5 percent health issues and sleep issues Hi there. Thanks in advance for reading this long post. If it helps you in anyway I am glad. If not please disregard. I am not a health professional or taper expert. What is good for me may not work for you. Tapering on my own because my old prescriber no longer felt I should. I am on a second attempt to taper abilify. The most I took was 7mg. I tapered at a 5 to 10 percent rate jumped off at .7 and wound up in hospital due to sleep issues hearing voices and mother who called ambulance because she. was worri